Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 26, 2011, 6:56 PM CDT for Lauderdale County, Lawrence County, Limestone County, Alabama. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 6:56 PM CDT (23:56 UTC)
- Expired
- Mar 26, 2011, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Lawrence County, AL, Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 92 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:00 PM CDT | HAIL 0.88 | Courtland, AL | |
| Mar 26, 7:03 PM CDT | HAIL 1 | Town Creek, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS54 KHUN 262356
SVRHUN
ALC077-079-083-270030-
/O.NEW.KHUN.SV.W.0035.110326T2356Z-110327T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
656 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
SOUTHEASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
NORTHEASTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 730 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RED BANK...OR ABOUT 17 MILES EAST OF MUSCLE
SHOALS...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
RIPLEY...
TANNER...ATHENS...
FRENCH MILL...BELLE MINA...
CAPSHAW...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3487 8679 3461 8680 3463 8699 3465 8702
3467 8708 3469 8710 3464 8710 3467 8742
3484 8742
TIME...MOT...LOC 2356Z 270DEG 55KT 3474 8730
$$1 follow-up statement
313
WWUS54 KHUN 270015
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
715 PM CDT SAT MAR 26 2011
ALC077-270024-
/O.CAN.KHUN.SV.W.0035.000000T0000Z-110327T0030Z/
LAUDERDALE AL-
715 PM CDT SAT MAR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAUDERDALE COUNTY
IS CANCELED...
LAT...LON 3487 8679 3461 8680 3463 8699 3465 8702
3467 8708 3469 8710 3464 8710 3466 8726
3477 8725
TIME...MOT...LOC 0014Z 270DEG 55KT 3474 8696
$$
ALC079-083-270030-
/O.CON.KHUN.SV.W.0035.000000T0000Z-110327T0030Z/
LIMESTONE AL-LAWRENCE AL-
715 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHEASTERN LAWRENCE AND SOUTHERN LIMESTONE COUNTIES...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TANNER...MOVING EAST AT 60 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MOORESVILLE...BELLE MINA...FRENCH MILL AND CAPSHAW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL IN THE TOWN
OF TOWN CREEK. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3487 8679 3461 8680 3463 8699 3465 8702
3467 8708 3469 8710 3464 8710 3466 8726
3477 8725
TIME...MOT...LOC 0014Z 270DEG 55KT 3474 8696
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:42 PM CDT, 14 minutes earlier.
Area forecast discussion, Mar 26, 6:42 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 642 PM CDT SAT MAR 26 2011 .UPDATE...FOR 00Z TAFS && .AVIATION...A WARM FRONT EXTENDED ACROSS NRN AL AND WAS PRODUCING SCT SHRA/TSRA AT BOTH KMSL AND KHSV ATTM. ONE SFC LOW WAS OVER NW AL AND ANOTHER LOW WAS OVER SERN AR. THESE SFC LOWS WILL KEEP THE CHC OF SHRA/TSRA GOING AT BOTH TAF SITES UNTIL ARND 06Z TONIGHT. AFTER 06Z THE CHC OF PCPN WILL BE MAINLY SHRA UNTIL ARND 12Z SUNDAY MRNG. OTHERWISE MVFR/IFR CONDITIONS ARE ALSO EXPECTED AT BOTH TAF SITES THRU 12Z. VFR CONDITIONS ARE EXPECTED AFTER 12Z FOR BOTH TAF SITES. && .PREV DISCUSSION... /ISSUED 351 PM CDT SAT MAR 26 2011/ SYNOPSIS...FAIRLY ZONAL FLOW EXISTS ACROSS MOST OF THE SOUTHERN TIER OF THE NATION. MEANWHILE...A STATIONARY UPPER LOW EXISTS JUST OFF THE QUEBEC COAST WHILE A SERIES OF SHORTWAVES IS MOVING ONSHORE OF THE PACIFIC NORTHWEST. CLOSER TO HOME...A FAIRLY COMPLEX WEATHER SITUATION ACROSS THE SOUTHEAST CONTINUES WITH A WARM FRONT LOCATED JUST SOUTH OF THE HUNTSVILLE FORECAST AREA. WITHIN THE WARM SECTOR TO THE SOUTH...SEVERE/TORNADIC SUPERCELL THUNDERSTORMS OCCURRING ACROSS CENTRAL ALABAMA. DISCUSSION...THE MAIN FORECAST ISSUE FOR TONIGHT WILL MAINLY INVOLVE A WARM FRONTAL BOUNDARY MOVING ACROSS CENTRAL AND NOSING TOWARDS NORTH AL. THE WARM FRONT WILL CONTINUE SPREADING NORTHWARD IN RESPONSE TO A LOW PRESSURE SYSTEM OVER AR SHIFTING EAST AND THEN NORTHEAST ACROSS CENTRAL MS INTO NW AL WITH A TRAILING COLD FRONT FOLLOWING THE LOW PRESSURE SYSTEM. THE MAJORITY OF THE INSTABILITY IS CURRENTLY TO OUR SOUTH (SOUTH OF CULLMAN COUNTY) WHERE MORE INSOLATION TOOK PLACE TODAY. THE ENVIRONMENT AHEAD OF THE FRONT OVER N AL HAS BEEN WORKED OVER BY CONVECTION THAT HAS BEEN ONGOING ACROSS THE AREA SINCE EARLY THIS MORNING. LATER THIS EVENING (6-8PM)...A THETA-E RIDGE WILL BEGIN TO MOVE ACROSS N AL FROM THE SOUTHWEST MAINLY INDICATIVE OF THE WARM FRONT MOVING NE. IN ADDITION...60 DEGREE DEWPOINTS WILL LIKELY CONTINUE MOVING NORTH FROM CENTRAL AL. THEN...LATER TONIGHT (9PM-1AM) AS THIS OCCURS...MUCAPES ARE EXPECTED TO RISE TO 1500-2000 J/KG. WIND SHEAR WILL RISE WITH SRH EXPECTED TO BE 300-400 M2/S2. WHAT THIS MEANS IS THAT THE THREAT FOR SEVERE WEATHER WILL LIKELY REMAIN FOR TONIGHT WITH THE POSSIBILITY OF LARGE HAIL...DAMAGING WINDS...AND TORNADOES. THOUGH IT IS QUITE DIFFICULT TO TIME THE MESOSCALE CONDITIONS AND TEMPERAMENTAL MOVEMENT OF THE WARM FRONT...IT DOES APPEAR THAT THE BEST OPPORTUNITY FOR SEVERE WEATHER WILL BE FROM 8PM-3AM. THIS CONVECTIVE ACTIVITY WILL DECREASE IN INTENSITY/COVERAGE AS THE COLD FRONT ASSOCIATED WITH THE SFC LOW PRESSURE SYSTEM MOVES ACROSS THE AREA ON EARLY SUNDAY MORNING. LOW CLOUDS SHOULD KEEP MOST OF THE AREA IN THE LOW/MID 50S AS HIGHS ON SUNDAY AFTERNOON. ZONAL FLOW ACROSS MUCH OF THE SOUTHERN U.S. WILL CONTINUE TO BRING THE POSSIBILITY OF SEVERAL MORE OPPORTUNITIES FOR SHOWERS AND THUNDERSTORMS ACROSS THE AREA OVER THE NEXT WEEK. IN PARTICULAR...ANOTHER SHORTWAVE CROSSING JUST TO THE NORTH OF THE AREA IS THEN EXPECTED ON EARLY MONDAY MORNING. THUS...HAVE KEPT THE CHANCE OF SHOWERS IN FOR LATE SUNDAY NIGHT. TEMPERATURES ARE DEFINITELY DIFFICULT TO FORECAST FOR THIS TIME PERIOD...BUT IT APPEARS LATE LOW 60S WILL BE IN STORE FOR MONDAY AFTERNOON DUE TO CLEARING BEHIND THE PRECIP EARLIER IN THE DAY. YET ANOTHER SHORTWAVE IS RACING DOWN FROM THE CENTRAL ROCKIES TOWARDS THE CENTRAL PLAINS...WHICH WILL INDUCE SFC CYCLOGENESIS OVER EASTERN OK BY TUESDAY AFTERNOON. AS THE SFC LOW SHIFTS EAST ACROSS AR AND THEN NE ACROSS TN/KY...A WARM FRONT MAY MOVE NORTHWARD ACROSS THE AREA WITH THE TN VALLEY IN THE WARM SECTOR. THOUGH DIFFICULT TO PINPOINT RIGHT NOW...IT APPEARS THAT THE COMBINATION OF INSTABILITY/SHEAR WILL RESULT IN THE POSSIBILITY OF SUPERCELLS DEVELOPING AHEAD OF A QLCS DEVELOPING OVER AR AND PROCEEDING EASTWARD ON TUESDAY EVENING INTO TUESDAY NIGHT. THE TIMING HAS BEEN CHANGING WITH SUCCESSIVE MODEL RUNS. WEDNESDAY MAY BE A DAY IN BETWEEN SYSTEMS WITH NO ACTION...BUT AM NOT FULLY CONVINCED THAT THIS WILL HAPPEN. SO...HAVE KEPT CHC POPS IN FOR NOW WITH PARTLY CLOUDY CONDITIONS. A COOLDOWN WILL OCCUR BEHIND THE COLD FRONT WITH DAYTIME HIGHS EXPECTED IN THE UPPER 50S TO LOW 60S. BY THURSDAY INTO FRIDAY...BOTH OF THE MAIN MED RANGE MODELS ARE EXHIBITING DIFFERENCES WITH WHAT EXACTLY WILL HAPPEN. GFS HAS A CUTOFF LOW BARRELING INTO THE NORTHERN GULF OF MEXICO WHILE THE ECMWF HAS A REINFORCING COLD FRONT WITH AN ESTABLISHED TROUGH OVER THE NE. SO...HAVE LEFT 20 POPS IN FOR THURSDAY AND FRIDAY WITH A LITTLE BELOW CLIMO TEMPS IN FOR THE REST OF THE EXTENDED. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && 007
Hazardous weather outlook, Mar 26, 1:48 PM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 148 PM CDT SAT MAR 26 2011 ALZ001>010-016-TNZ076-096-097-270300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 148 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN AREA OF LOW PRESSURE WILL PUSH INTO THE FORECAST AREA FROM THE WEST LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. A WARM FRONT AHEAD OF THIS SYSTEM...WILL PRODUCE A ROUND OF MORE WIDESPREAD SEVERE WEATHER...ESPECIALLY SOUTH OF THE TENNESSEE RIVER. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE WITH SEVERE STORMS. IN ADDITION...STORMS WILL BE PRODUCING VERY HEAVY RAINFALL OVER SOME AREAS WHICH HAVE ALREADY SEEN BETWEEN 1 AND 3 INCHES OF RAINFALL. THIS WILL INCREASE THE THREAT FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THUNDERSTORMS ARE POSSIBLE ON TUESDAY AND TUESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. SOME OF THESE STORMS COULD BECOME STRONG...WITH GUSTY WINDS POSSIBLE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY TODAY AND TONIGHT. 20
In the hours before
Special weather statement, Mar 26, 4:03 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
403 PM CDT SAT MAR 26 2011
TNZ076-096-262130-
LINCOLN-MOORE-
403 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LINCOLN AND NORTHERN
MOORE COUNTIES UNTIL 430 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CORNERSVILLE...MOVING EAST AT 50 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PETERSBURG.
CHESTNUT RIDGE...BELLEVILLE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3530 8627 3526 8665 3526 8682 3528 8681
3527 8674 3530 8671 3535 8660 3538 8659
3537 8648 3534 8644 3534 8642 3536 8640
3536 8637 3541 8630 3540 8629
TIME...MOT...LOC 2102Z 261DEG 45KT 3535 8674
20Special weather statement, Mar 26, 6:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 601 PM CDT SAT MAR 26 2011 ALZ001-002-262345- COLBERT-LAUDERDALE- 601 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 645 PM CDT... AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IUKA...MOVING EAST AT 50 MPH. PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... RIVERTON. CHEROKEE...WRIGHT. OAKLAND...CLOVERDALE. UNDERWOOD-PETERSVILLE...FLORENCE. SAINT FLORIAN...MUSCLE SHOALS. KILLEN. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3498 8745 3472 8745 3476 8810 3490 8809 TIME...MOT...LOC 2300Z 265DEG 45KT 3482 8811
Special weather statement, Mar 26, 6:05 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
605 PM CDT SAT MAR 26 2011
ALZ002-003-262345-
COLBERT-FRANKLIN-
605 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND FRANKLIN COUNTIES
UNTIL 645 PM CDT...
AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TISHOMINGO...OR 10 MILES SOUTH OF IUKA...
MOVING EAST AT 50 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
MYNOT...ALLSBORO.
MT HESTER.
SRYGLEY CHURCH...BARTON.
POSEY LOOP...NEW BETHEL.
TUSCUMBIA.
COLBERT HEIGHTS...LITTLEVILLE.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3473 8812 3475 8782 3474 8781 3474 8776
3475 8774 3477 8751 3457 8752 3457 8753
3450 8753 3458 8813
TIME...MOT...LOC 2305Z 272DEG 49KT 3467 8818Special weather statement, Mar 26, 6:15 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
615 PM CDT SAT MAR 26 2011
TNZ097-262345-
FRANKLIN-
615 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 645 PM
CDT...
AT 612 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ALTO TO BEANS
CREEK...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ST. ANDREWS...SEWANEE.
SHERWOOD.
ANDERSON.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3532 8597 3532 8596 3527 8589 3499 8587
3501 8631 3533 8597
TIME...MOT...LOC 2314Z 270DEG 45KT 3529 8590 3505 8616Special weather statement, Mar 26, 6:33 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
633 PM CDT SAT MAR 26 2011
ALZ006-009-270000-
JACKSON-MADISON-
633 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON AND MADISON COUNTIES
UNTIL 700 PM CDT...
AT 630 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HYTOP TO MAYSVILLE
TO TRIANA...MOVING EAST AT 50 MPH.
PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
BASS...TRENTON.
PAINT ROCK...OWENS CROSSROADS.
BRIDGEPORT...LIM ROCK.
MARTINTOWN...LARKINSVILLE.
SCOTTSBORO.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3479 8578 3459 8601 3461 8632 3459 8629
3458 8679 3461 8679 3476 8645 3497 8604
3496 8561
TIME...MOT...LOC 2333Z 270DEG 45KT 3492 8601 3476 8632
3462 8665Special weather statement, Mar 26, 6:44 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
644 PM CDT SAT MAR 26 2011
ALZ001-002-004-005-270030-
COLBERT-LAUDERDALE-LAWRENCE-LIMESTONE-
644 PM CDT SAT MAR 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...LAUDERDALE...LAWRENCE
AND LIMESTONE COUNTIES UNTIL 730 PM CDT...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FORD CITY...OR NEAR MUSCLE SHOALS...MOVING
EAST AT 50 MPH.
PENNY SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
ELGIN...TOWN CREEK.
RED BANK...NORTH COURTLAND.
OLIVER...ROGERSVILLE.
COXEY.
RIPLEY.
ATHENS...TANNER.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3462 8694 3463 8698 3465 8702 3467 8708
3469 8710 3464 8710 3470 8763 3484 8761
3487 8693
TIME...MOT...LOC 2344Z 268DEG 44KT 3478 8752The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 3:41 AM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 34 min |
| Mar 26, 4:12 AM CDT | Severe Thunderstorm Warning | HUN | Franklin | 17 min |
| Mar 26, 4:14 AM CDT | Special Weather Statement | HUN | Lauderdale | 46 min |
| Mar 26, 4:33 AM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 42 min |
| Mar 26, 5:12 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Franklin, Lawrence, Morgan | 33 min |
| Mar 26, 5:29 AM CDT | Special Weather Statement | HUN | Franklin | 31 min |
| Mar 26, 5:42 AM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 33 min |
| Mar 26, 5:56 AM CDT | Special Weather Statement | HUN | Franklin | 34 min |
| Mar 26, 6:13 AM CDT | Special Weather Statement | HUN | Marshall | 47 min |
| Mar 26, 6:32 AM CDT | Special Weather Statement | HUN | Colbert, Lawrence | 28 min |
| Mar 26, 6:58 AM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lawrence | 47 min |
| Mar 26, 7:12 AM CDT | Special Weather Statement | HUN | DeKalb | 33 min |
| Mar 26, 7:14 AM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Mar 26, 7:46 AM CDT | Special Weather Statement | HUN | Franklin, Lawrence | 44 min |
| Mar 26, 8:36 AM CDT | Special Weather Statement | HUN | Jackson, Lawrence, Morgan | 39 min |
| Mar 26, 8:38 AM CDT | Flash Flood Warning | HUN | Franklin, Lawrence | 117 min |
| Mar 26, 9:21 AM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 26, 1:48 PM CDT | Special Weather Statement | HUN | Cullman | 27 min |
| Mar 26, 2:14 PM CDT | Flash Flood Warning | HUN | Madison | 3 hr |
| Mar 26, 6:01 PM CDT | Special Weather Statement | HUN | Lauderdale | 44 min |
| Mar 26, 6:05 PM CDT | Special Weather Statement | HUN | Colbert | 40 min |
| Mar 26, 6:33 PM CDT | Special Weather Statement | HUN | Jackson | 27 min |
| Mar 26, 6:44 PM CDT | Special Weather Statement | HUN | Limestone | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.